MAUDE Adverse Event Report: MSD DEGGENDORF MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MSD DEGGENDORF MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number G6626526
Medical Device Problem Codes Break (1069); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with pre-operative dia gnosis for cervical intervertebral disc herniation.Procedure or technique used was acdf.It was reported that the implant was broken.There was no fragment left inside the patient.There was no patient symptoms or complications as a result of this event.There was a suspected manufacturing issue when the product was opened from the box for the first time.
 
Additional Manufacturer Narrative
H3.Product analysis: product id # g6626526; lot no.# h5857061 visual inspection revealed a portion of the top of the implant has been broken off.Damage present is consistent with bend stress overload from a screw being bent inside of it.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key19296392
Report Number1030489-2024-00461
Device Sequence Number12242328
Product Code OVE
UDI-Device Identifier00643169337497
UDI-Public00643169337497
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG6626526
Device Catalogue NumberG6626526
Device Lot NumberH5857061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale